Alert archive / Maryland / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 23, 2015, 4:49 PM EDT for Garrett County, Maryland. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 4:49 PM EDT (20:49 UTC)
- Expired
- Jun 23, 2015, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Garrett County, MD
The radar
The Pittsburgh radar (KPBZ), 150 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
612
WGUS51 KPBZ 232049
FFWPBZ
MDC023-232345-
/O.NEW.KPBZ.FF.W.0041.150623T2049Z-150623T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GARRETT COUNTY IN WESTERN MARYLAND...
* UNTIL 745 PM EDT
* AT 448 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS
ALREADY FALLEN...ESPECIALLY IN THE LAUREL RUN AREA. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOUNTAIN LAKE PARK...OAKLAND...BITTINGER...LOCH LYNN HEIGHTS...DEER
PARK...ACCIDENT...MCHENRY...NEW GERMANY...MERRILL...CRELLIN...
SWALLOW FALLS STATE PARK...BLOOMINGTON...BIG RUN STATE PARK...
MCCOMAS BEACH AND DEEP CREEK LAKE STATE PARK.
ADDITIONAL RAINFALL AMOUNTS OF ANOTHER INCH ARE POSSIBLE IN THE
WARNED AREA AS ADDITIONAL THUNDERSTORMS MOVE THROUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
3943 7911 3943 7913 3941 7914 3942 7916
3939 7916 3940 7918 3936 7923 3936 7948
3964 7943 3964 7898
$$
072 follow-up statements
372
WGUS71 KPBZ 232148
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
548 PM EDT TUE JUN 23 2015
MDC023-232345-
/O.CON.KPBZ.FF.W.0041.000000T0000Z-150623T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRETT MD-
548 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
CENTRAL GARRETT COUNTY...
AT 547 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED
HEAVY RAIN HAVE MOVED OUT OF THE AREA. HOWEVER...RUNOFF OF
THIS RAIN COULD STILL CAUSE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOUNTAIN LAKE PARK...OAKLAND...BITTINGER...LOCH LYNN HEIGHTS...DEER
PARK...ACCIDENT...MCHENRY...NEW GERMANY...MERRILL...CRELLIN...SWALLOW
FALLS STATE PARK...BLOOMINGTON...BIG RUN STATE PARK...MCCOMAS BEACH
AND DEEP CREEK LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
3943 7911 3943 7913 3941 7914 3942 7916
3939 7916 3940 7918 3936 7923 3936 7948
3964 7943 3964 7898
$$
07876
WGUS71 KPBZ 232333
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
733 PM EDT TUE JUN 23 2015
MDC023-232343-
/O.CAN.KPBZ.FF.W.0041.000000T0000Z-150623T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARRETT MD-
733 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING FOR CENTRAL GARRETT COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
3943 7911 3943 7913 3941 7914 3942 7916
3939 7916 3940 7918 3936 7923 3936 7948
3964 7943 3964 7898
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:19 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 23, 2:19 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 219 PM EDT TUE JUN 23 2015 .SYNOPSIS... HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID WEATHER RETURNS FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... STORMS HAVE DEVELOPED INTO A LINE AND WILL MOVE THROUGH THE SOUTHERN PART OF THE CWA THROUGH LATE AFTERNOON. RAPID IMPROVEMENT IS FORECAST BEHIND THIS FEATURE AS DEWPOINTS IN THE 50S MAKE A RETURN. WITH WINDS FROM THE NORTH AROUND 5KTS AND DESPITE RAINFALL DURING THE DAY...STILL THINK FOG WILL NOT BE WIDESPREAD ENOUGH TO BE MENTIONED IN GRIDDED DATABASE. HIGH PRESSURE BUILDS EAST ALLOWING FOR A DRY AND LESS HUMID WEDNESDAY. H8 TEMPS FALL BELOW 12C WHICH YIELDS MID AND UPPER 70S USING ENERGY BLOCK METHOD. TEMPS WERE A BLEND OF EXISTING GRIDS AND BIAS CORRECTED MET GUIDANCE. BUFR SOUNDINGS PORTRAY A FAIR AMOUNT OF CU TOMORROW WITH A MODEST LAYER OF 85% RH AND GREATER IN THE LOWEST 6KFT. THERE IS ENOUGH DRY AIR ABOVE TO MIX DOWN THAT SHOULD ALLOW FOR A PARTLY CLOUDY FORECAST. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... BENIGN WEATHER WEDNESDAY NIGHT AS HIGH PRESSURE SLOWLY MOVES EAST. MID AND UPPER LEVEL MOISTURE STREAMS IN FROM THE UPPER MIDWEST. AN MCS IS FORECAST TO BE MOVING THROUGH IND/OH/MI DURING THE EARLY MORNING HOURS THURSDAY. WHAT IS LEFT OF THIS SYSTEM REACHES OUR AREA BY MIDDAY. GIVEN CANOPY OF CLOUDS OVERHEAD AND TIME OF PASSAGE DO NOT FORESEE A WIDESPREAD SEVERE WEATHER THREAT. PROPAGATION VECTORS TAKE THE SYSTEM THROUGH SOUTHERN 1/3 OF CWA...SOUTHEASTERN OH AND NORTHERN WV. IF THIS SYSTEM SLOWS DOWN OR DEVELOPS FARTHER NORTH THAN EXPECTED THEN A LARGE AREA WILL BE UNDER THE GUN FOR THE THREAT OF DAMAGING WIND AND POSSIBLY HAIL. INSTABILITY PARAMETERS ARE NOT AS IMPRESSIVE AS THEY WERE TODAY...SO ATMOSPHERE WON'T BE AS VOLATILE. NONETHELESS...IF YOU HAVE OUTDOOR PLANS THURSDAY...PLEASE KEEP TUNED FOR LATER FORECASTS. BAROCLINIC ZONE MOVES THROUGH THURSDAY NIGHT SO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PWATS ARE AROUND 1.5" WITH WARM CLOUD DEPTHS OF 9KFT...SO HIGH WATER NOT A HUGE CONCERN...BUT IF STORMS TRAIN OVER THE SAME AREA AS WERE HIT DURING THE DAY THEN FLOODING COULD BE A CONCERN. FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF PA/WV/MD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN. PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK. TAX && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LINE OF STORMS WILL IMPACT ALL TERMINALS SAVE FOR FKL AND DUJ THIS AFTERNOON PRODUCING BRIEF IFR RESTRICTIONS. THIS WILL BE THROUGH SOUTHERN TERMINAL OF MGW BY 22Z-23Z. VFR WEATHER RETURNS AFTER THE LINE OF SHOWERS AND STORMS MOVE THROUGH. THE COMBINATION OF DRY AIR AND NORTHERLY WINDS AROUND 5KTS SHOULD KEEP FOG AT BAY. DID INTRODUCE MVFR RESTRICTIONS AT ZZV AND MGW DURING THE PREDAWN HOURS. .OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... RESTRICTIONS ARE POSSIBLE BY THURSDAY AND FRIDAY WITH THE PASSAGE OF UPPER LEVEL DISTURBANCES. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 23, 3:20 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 320 PM EDT TUE JUN 23 2015 OHZ059-069-PAZ021-029-073-WVZ002-241930- BELMONT-MONROE-ALLEGHENY-WASHINGTON-WESTMORELAND-BROOKE- 320 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241930- GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 320 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY WITH THE PRIMARY IMPACT BEING DAMAGING WINDS THAT COULD BRING DOWN TREES AND POWERLINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039>041-048>050-057-058-068-PAZ007>009-013>016-020-022-023-WVZ001- 241930- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER- CLARION-JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA-HANCOCK- 320 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 98
In the hours before
Local storm report, Jun 23, 3:14 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
314 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 SSW FLORENCE 40.42N 80.44W
06/23/2015 WASHINGTON PA 911 CALL CENTER
MULTIPLE TREES DOWN NW OF BURGETTSTOWN
&&
EVENT NUMBER PBZ1502001
RCCLocal storm report, Jun 23, 3:18 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
318 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG BERTHA 40.38N 80.43W
06/23/2015 WASHINGTON PA 911 CALL CENTER
MULTIPLE TREES DOWN WEST OF BURGETTSTOWN
&&
EVENT NUMBER PBZ1502002
RCCLocal storm report, Jun 23, 3:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG LIGONIER 40.24N 79.24W
06/23/2015 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1502003
98Local storm report, Jun 23, 4:03 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND DMG 2 NNE CLOVER 41.08N 80.35W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
TREE ON ROADWAY ALONG MCGARY ROAD
1139 AM TSTM WND DMG 1 WSW MAYVILLE 41.08N 80.33W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
TREE AND POWER LINES DOWN IN 1200 BLOCK OF LINDSAY ROAD
1215 PM FLASH FLOOD 1 NE EAST NEW CASTLE 40.98N 80.31W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
WATER RESCUES AT KERRS MOBILE HOME PARK
&&
EVENT NUMBER PBZ1502004
EVENT NUMBER PBZ1502005
EVENT NUMBER PBZ1502006
TJWLocal storm report, Jun 23, 4:22 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL CORINTH 39.42N 79.49W
06/23/2015 M1.00 INCH PRESTON WV TRAINED SPOTTER
1.00 INCH HAIL IN CORINTH
&&
EVENT NUMBER PBZ1502007
RCCSpecial weather statement, Jun 23, 4:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 445 PM EDT TUE JUN 23 2015 WVZ021-232115- MARION- 445 PM EDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARION COUNTY... AT 445 PM EDT...A STRONG THUNDERSTORM WAS OVER MANNINGTON...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRMONT...MANNINGTON...PLEASANT VALLEY...WINFIELD...BARRACKVILLE... MONONGAH...FARMINGTON...WORTHINGTON...CURTISVILLE...WHITE HALL... RACHEL...CAROLINA...BENTONS FERRY...IDAMAY...COLFAX AND GRANGEVILLE. THIS INCLUDES INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS 131 AND 140. LAT...LON 3947 8047 3954 8045 3951 8005 3940 8013 TIME...MOT...LOC 2045Z 275DEG 28KT 3950 8036 24
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:47 PM EDT | Severe Thunderstorm Warning | PBZ | Garrett | 58 min |
| Jun 23, 4:04 PM EDT | Tornado Warning | PBZ | Garrett | 26 min |
| Jun 23, 4:25 PM EDT | Severe Thunderstorm Warning | PBZ | Garrett | 49 min |
| Jun 23, 4:37 PM EDT | Areal Flood Advisory | PBZ | Garrett | 3 hr |
| Jun 23, 5:02 PM EDT | Special Weather Statement | PBZ | Garrett | 58 min |
Nearby
Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.